# SDR HNAA2009082700259

- Difficulty date: June 22, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK A DENT WAS REPORTED AT 2 INCHES AFT OF THE PRESSURE BULKHEAD, HAS AN INSPECTION INTERVAL ESTABLISHED BY AN EO SIGNED BY A PERSON NOT AUTHORIZED AS A DT ENGINEER TO DETERMINE AN INSPECTION INTERVAL.  THE DENT MAY NOT BE LOCATED IN THIS AREA SINCE IT WAS NOT REPORTED IN THE DAMAGE EVALUATION FILE (FCD).  PIEDMONT MAINTENANCE PROGRAM DID NOT HAVE THE CORRECT INSPECTION INTERVAL AS REQUIRED BY EO 8-53-00-150.  THE INSPECTION WAS NOT BEING PERFORMED AT THE 1500HR INTERVAL.  THE RECORDS MANAGER WAS NOTIFIED AND ISSUED THE INSPECTION THAT WAS COMPLIED WITH ON FEBRUARY 20, 2009.  CORRECTION:  DENT AT STA X112 STR 27-28P COVERED BY EO 8-53-00-410 AND EO8-53-00-150.  BOTH ARE SUPERSEDED BY STS EA01-09066, AND RECORDED ON DAMAGE EVALUATION FILE (FDC) FILE NUMBER 53-82).
